# SDR AALA20001732

- Difficulty date: October 19, 2000
- Submitted: December 8, 2000
- Operation: Air carrier
- Aircraft: N1474D
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11520
- System (JASC): 4920 · APU Core Engine
- Part: Switch
- Condition: Defective
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - FLT 1067 - EN ROUTE DFW-AMA, ON TAKEOFF APU FAULT LIGHT ILLUMINATED.  RETURNED DFW AND LANDED WITHOUT INCIDENT.  REPLACED AIRCRAFT APU INTAKE DOOR SWITCH.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
